Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Sore anus after drinking. Could it be due to candida infection? Have endocrine dysfunction and degenerative disc disease

Anus sore after only 1 drink, have candida , can this be the reason? Also have combo endocrine dysfunction and degenerative disc disease . Sober for 23 years until taken off antifungal medication and the cravings became overwheleming, now waiting for infectiouse disease dr appointment for candida is everywhere but why does my anus hrt after drinking very little?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.

There are many causes of sore anus like hemorrhoids, fissures, dermatitis, candida infection and drinking beer, coffee etc. So in your case, it could be candida or drinking alcohol.
Only after examination of the anal area one can tell for sure what is causing it.
I hope that answers your question.
Dr.Ratnakar Kini
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor